# SDR FDEA200911063874

- Difficulty date: November 6, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 62,127 hours, 12,852 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: NRC67682
- Part serial: FX0009
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - OTBD FLAP VANE NR1 FITTING ECCENTRIC BOLT HOLE FOUND CORROSION. REPAIR CARRIED OUT IAW EA NR 1-5750-135623, THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 108.
